# SDR ASAA2023050543157

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 55,054 hours, 16,342 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010380
- Part serial: DD8703527
- Condition: Damaged
- Location: #1 Engine
- Part time: 32,806 hours, 16,979 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78472010 #1 ENG FAN LUBE. #2 BLADE HAS OUT OF LIMITS DAMAGE IN AREA H IN THE PLATFORM SEAL AREA ON THE CONCAVE SIDE. GROUNDED - YES. REPLACED #2 FAN BLADE AND OPPOSITE PAIR, #14 BLADE ON #1 ENG REF T/C 78472010.
